# SDR IPXA2020091460184

- Difficulty date: August 24, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0668501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN FLOOR PANEL IS CORRODED BETWEEN STA X= -8.5 TO -27.5 AND Y=392-440.  REMOVED, FABRICATED, AND REPLACED FLOOR PANEL IAW DWG WSP0668 AND SRM 51-33-01 (MINOR).
